Social Dimensions of Individualistic Rationality
American Journal of Economics and Sociology, 2012, vol. 71, issue 2, pages 377-406
References: Add references at CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:bla:ajecsc:v:71:y:2012:i:2:p:377-406
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0002-9246
Access Statistics for this article
American Journal of Economics and Sociology is currently edited by Laurence S. Moss
More articles in American Journal of Economics and Sociology from Wiley Blackwell
Series data maintained by Wiley-Blackwell Digital Licensing ().